69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bledding and leg pain

1 REPLY 1
Lizzy_BCC
Member

Re: Bledding and leg pain

Hi Alewis, 

 

I am sorry to hear you have been experiencing this leg pain and I am sure some of our users will be along to offer support soon.

 

In the meantime you may want to take a look at our page on Tamoxifen here. You may also want to try posting on our this thread on tamoxifen that has already been started by users. 

 

You can also call our helpline at 0808 800 6000 who will be able to talk to you about any questions you may have and offer a friendly ear. The opening hours are below.

 

Monday-Friday, 9am-5pm
Late opening Wednesday 9am-7pm
Saturday, 9am-1pm

 

Best wishes, 

 

Lizzy 

Alewis
Member

Bledding and leg pain

I finished chemo in November 2015 have had radio and have been on tamoxifen for 7 months I have not had a period since last year June i was told I had gone through the change as had hot flushes etc , for the last 4 months I have had awful leg pains not being able to climb stairs or lift some days I can't even get out of bed this morning I woke up in awful tummy pains and am bleeding can anyone help